# SDR C77A2020012700024

- Difficulty date: November 12, 2019
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 31,535 hours, 19,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17014431001
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD CARGO ON TRANSPONDER 1 ANTENNA DOUBLER BETWEEN FRAMES 19 AND 20 AND STRINGERS 26L AND 27L, X= 230", Y= -11", Z= -65";REMOVED AND REPLACED TRANSPONDER 1 ANTENNA DOUBLER BETWEEN FRAMES 19 AND 20 AND STRINGERS 26L AND 27L. REF EMB175 SRM 51-40-08.W.O.#2739004626
